# SDR DALA2021091005347

- Difficulty date: September 7, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 63,419 hours, 20,738 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Faulted
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 AFT RIGHT (4R), DOOR KNUCKLE KNOCKER NOT FULLY EXTENDED WHEN ARMED. CORRECTIVE ACTION: ARMED AND DISARMED SLIDE. OPS CK NML. (7875168)
